# SDR WRLA20110505476

- Difficulty date: May 5, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Aircraft time: 50,889 hours, 8,942 cycles
- Engine: Pwa PW4462
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: AJC8311
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE COWL INLET LOWER LIP FOUND CRACKS EMANATING FROM SEVERAL FASTENERS FROM THE 4 TO 8 O'CLOCK POSITION.  PERFORMED HFEC INSPECTION AND FOUND EXISTENCE OF CRACKS MENTIONED ABOVE IAW NDT MANUAL PART 6. REF: CARD WM-445 AND NON-ROUTINE 046.  REMOVED DAMAGED AREA 3 EA PLACES.  ACCOMPLISHED REPAIR AS PERSRM 51-41-01.
